# SDR MAC4801

- Difficulty date: August 2, 2004
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N718FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10470
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Selector Valve
- Part number: AC64208
- Part serial: 84212
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, PNEUMATIC PRESSURE WENT TO 200 PSI RESULTING IN LOSS OF BRAKES AND STEERING.  THE LANDING GEAR SELECTOR VALVE WAS DETERMINED TO HAVE CAUSED THE LOSS OF PNEUMATIC PRESSURE.  THE VALVE WAS REPLACED AND THE A/C RETURNED TO SERVICE.
